Slow-fast n-dimensional piecewise linear differential systems

Show simple item record Prohens, R. Teruel, A.E. Vich, C. 2020-04-02T08:22:28Z 2020-04-02T08:22:28Z
dc.description.abstract [eng] In this article we analyse n-dimensional slow-fast systems in a piecewise linear framework. In particular, we prove a Fenichel's-like Theorem where we give an explicit expression for the invariant slow manifold, that leads to the proof of the existence and location of maximal canards orbits. We show that these orbits perturb from singular orbits through contact points, of order greater than or equal to two, between the reduced flow and the fold manifold. In the particular case n = 3, we show that the unique contact point is a visible two-fold singularity.
dc.format application/pdf
dc.relation.isformatof Versió postprint del document publicat a:
dc.relation.ispartof Journal of Differential Equations, 2016, vol. 260, num. 2, p. 1865-1892
dc.subject.classification 51 - Matemàtiques
dc.subject.classification 004 - Informàtica
dc.subject.other 51 - Mathematics
dc.subject.other 004 - Computer Science and Technology. Computing. Data processing
dc.title Slow-fast n-dimensional piecewise linear differential systems
dc.type info:eu-repo/semantics/article
dc.type info:eu-repo/semantics/acceptedVersion 2020-04-02T08:22:28Z
dc.subject.keywords canard orbits
dc.subject.keywords Piecewise linear systems
dc.rights.accessRights info:eu-repo/semantics/openAccess

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Repository

Advanced Search


My Account